MathSciNet Relay Station
MathSciNet bibliographic data
MR2550154 (2011c:35073) 35B60 (35J62 35R45)
Colombini, Ferruccio; Koch, Herbert Strong unique continuation for products of elliptic operators of second order. Trans. Amer. Math. Soc. 362 (2010), no. 1, 345–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement